# SDR 0501909753

- Difficulty date: November 30, 2005
- Submitted: January 5, 2006
- Operation: Air carrier
- Aircraft: N753NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47117
- Aircraft time: 83,293 hours, 74,763 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "H" CHECK, FOUND CRACK IN BULKHEAD FRAME AT BS 37.  REPAIRED PER EA 97-204720.
